# SDR DALA2023122410545

- Difficulty date: December 21, 2023
- Submitted: December 24, 2023
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 56,139 hours, 40,061 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DOOR CLOSURE AT BLOCKOUT, GATE AGENT FOUND BOTTOM OF DOOR 01L BENT, BOTTOM RIGHT. MAINTENANCE INSPECTED 1L DOOR AND FOUND AFT LOWER EDGE FLANGE RADIUS BENT OUT. PERFORMED REPAIR 3 - DOOR EDGE FLANGE REPAIRS PER SRM 52-00-00-2R PROCEDURE 3. WAS ABLE TO WORK EDGE STRAIGHT. NO CRACKS OR PULLED RIVETS NOTED. NO OTHER DEFECTS PRESENT. (LP #5495776)
